MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SD/PD SERIES LONG ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SD/PD SERIES LONG ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5100120472
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer field service technician reported that the device overheated while it was being demonstrated at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
D4, sn provided is not valid.
 
Event or Problem Description

Brand Name
SD/PD SERIES LONG ANGLED ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18857426
Report Number3015967359-2024-00476
Device Sequence Number8239163
Product Code ERL
UDI-Device Identifier04546540369970
UDI-Public04546540369970
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100120472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown